# SDR SWAA2016093008323

- Difficulty date: September 16, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N7708E
- Make and model: Boeing 737-76N
- Aircraft serial: 32652
- Aircraft time: 39,279 hours, 18,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE SHIELD Z-ANGLE CORRODED BETWEEN BS 767 TO BS 794, RBL 22.  R&R SHIELD IAW DWG AND SRM.
